# SDR ARWA0010716

- Difficulty date: July 8, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 71,914 hours, 25,704 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5030
- Part serial: DA1612
- Condition: Malfunctioned
- Location: Nr 2 & 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 10,000 FT MSL MASTER FIRE WARNING SOUNDED MOMENTARILY NR 2 FIRE HANDLE ILLUMINATED, APPROX 30 SECONDS LATER MASTER FIRE WARNING SOUNDED MOMENTARILY AGAIN AND NR 3 FIRE HANDLE ILLUMINATED.  ENGINE SEVERE DAMAGE OR SEPARATION CHECKLIST INITIATED, ENGINE NR 1, 2, 3 FIRE WARNING TESTED OK AND NR 4 DID NOT.  ON THE SECOND IDENTIFY ENGINE NR 1, 2, 4 TESTED OK AND NR 3 DID NOT.  AIRCRAFT RETURNED TO MIAMI WITHOUT INCIDENT.  OVERWEIGHT LANDING PERFORMED INTO MIAMI.  PERFORMED NR 2 ENGINE ELECTRICAL WIRING CHECK, FOUND NORMAL, FOR T/S REMOVED AND REPLACED NR 2 AMPLIFIER FIRE WARNING IAW MM 26-10-4 (WD 26-1-1).  PERFORMED NR 3 ENGINE ELECTRICAL WIRING CHECK FOUND NORMAL IAW WD 26-1-1, FOR T/S REM.
